An International Journal

ISSN: 2582-0818

Online Articles: 137

Home 9 Journals 9 All Issues old 9 Volume 3, Number 3 (2020)
Volume 3, Number 3 (2020)
Multivariate right side Caputo fractional Taylor formula and Landau
inequalities

Download PDF
George A. Anastassiou
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 185-192
Abstract

Here we present a multivariate right side Caputo fractional Taylor’s formula with fractional integral remainder. Based on this we give three multivariate right side Caputo fractional Landau’s type inequalities. Their constants are precisely calculated and we give best upper bounds.

GEORGE A. ANASTASSI

DEPARTMENT OF MATHEMATICAL SCIENCES, UNIVERSITY OF MEMPHIS, MEMPHIS, TN 38152, U.S.
Email: ganastss@memphis.e

Prime UP-filter of the third kind in meet-commutative UP-algebras
Download PDF
Daniel A. Romano
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 193-198
Abstract

UP-algebra was introduced by Iampan 2017 as a generalization of KU-algebra. The concept of meet-commutative UP–algebras was introduced by Sawika et al. In such algebras, the notion of prime UP-filter of the first kind and the notion of prime UP-filter of the second kind are introduced. In this article, as a continuation of the previous two, the concept of prime UP–filters of the third kind was introduced and the relationship between
these three types of prime UP-filters was discussed.

DANIEL A. ROMANO
INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE, 78000 BANJA LUKA, BOSNIA AND HERZEGOVINA
Email: bato49@hotmail.com

On m-expansive and m-contractives tuple operators in Hilbert spaces
Download PDF
Naeem Ahmad
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 199-207
Abstract

In this paper we introduce and studied the concept of joint m-expansive and joint m-contractive tuples of commuting operators of a Hilbert space.

NAEEM AHMAD
MATHEMATICS DEPARTMENT, COLLEGE OF SCIENCE, JOUF UNIVERSITY, SAKAKA P.O.BOX 2014. SAUDI ARABIA
Email: naataullah@ju.edu.sa,  nahmadamu@gmail.com

R. BALAKUMAR
DEPARTMENT OF MATHEMATICS, PRIST DEEMED TO BE UNIVERSITY, THANJAVUR, INDIA
Email: balaphdmaths@gmail.com

A. SWAMINATHAN
DEPARTMENT OF MATHEMATICS, GOVERNMENT ARTS COLLEGE(AUTONOMOUS), KUMBAKONAM, TAMIL NADU-612 002, INDIA
Email: asnathanway@gmail.com

Fuzzy stability results of additive functional equation in different approaches
Download PDF
K. Tamilvanan, L. N. Mishra, V. N. Mishra and K. Loganathan
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 208-217
Abstract

ABSTRACT. In this paper, we investigate some stability results of the following finite dimensional additive functional equation

where n is the positive integer with N − {0, 1, 2} and k is the only odd positive integers, in Fuzzy Normed space using direct and fixed point approaches.

K. TAMILVANAN
GOVERNMENT ARTS COLLEGE FOR MEN, KRISHNAGIRI-635 001, TAMILNADU, INDIA.
Email: tamiltamilk7@gmail.com

LAKSHMI NARAYAN MISHRA
DEPARTMENT OF MATHEMATICS, SCHOOL OF ADVANCED SCIENCES, VELLORE INSTITUTE OF TECHNOLOGY (VIT) UNIVERSITY, VELLORE 632 014, TAMIL NADU, INDIA.
Email: lakshminarayanmishra04@gmail.com

VISHNU NARAYAN MISHRA
DEPARTMENT OF MATHEMATICS, INDIRA GANDHI NATIONAL TRIBAL UNIVERSITY, ANUPPUR, MADHYA PRADESH- 484 887, INDIA.
Email: vishnunarayanmishra@gmail.com

K. LOGANATHAN
DEPARTMENT OF MATHEMATICS, ERODE ARTS & SCIENCE COLLEGE, ERODE – 638009, TAMILNADU, INDIA.
Email: loganathankaruppusamy304@gmail.com

Generalizations of fuzzy quasi open sets and connectedness between fuzzy
sets in fuzzy bitopological spaces

Downlaod PDF
G. Saravanakumar, A. Vadivel, S. Murugambigai, and M. Kamaraj
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 218-231
Abstract

In this paper we introduce and study fuzzy quasi e (resp. e ∗, a, β, δs and δp)-open sets, fuzzy quasi e (resp. e ∗, a, β, δs and δp)-closed sets, fuzzy quasi e (resp. e ∗, a, β, δs and δp)-connectedness between fuzzy sets fuzzy quasi e (resp. e ∗, a, β, δs and δp)–separated sets in fuzzy bitopological spaces.

G. Saravanakumar
Department of Mathematics, M.Kumarasamy College of Engineering (Autonomous) Karur, Tamilnadu -639 113, India.
Email: saravananguru2612@gmail.com

A. Vadivel
Department of Mathematics, Govt Arts College (Autonomous), Karur, Tamil Nadu-639005,India
Department of Mathematics, Annamalai University, Annamalainagar 608 002, India.
Email: avmaths@gmail.com

S. Murugambigai
Department of Mathematics, Govt Arts College (Autonomous), Karur, Tamil Nadu-639005,India.
Email: muruga.jb@gmail.com

M. Kamaraj
Department of Mathematics, Govt. Arts and Science College, Sivakasi, Virudhunagar, Tamil Nadu-626124,India.
Email: kamarajan17366@rediffmail.com

Approximation on the Stancu variant of Szasz-Kantorovich operators via
Dunkl generalization of post quantum calculus

Downlaod PDF
Md. Nasiruzzaman and M. Mursaleen
Annals of Communications in Mathematics, Vol. 3 (3) (2020), 232-241
Abstract

Our main purpose of this article is to study the approximation properties of Szasz-Mirakjan-Kantorovich operators by introducing the non negative parameter ´ 0 5 [α]p,q 5 [β]p,q. For this purpose we define the Stancu variant of Szasz-Mirakjan- ´ Kantorovich operators via (p, q)-variant of Dunkl generalization. First we study the Korovkin’s type approximation results in weighted spaces. Finally, we obtain the convergence of our new operators in by use of modulus of continuity in Lipschitz class and Petter’s Kfunctionals. The extra parameter p provides more flexibility and a generalized version in approximation rather than q.

MD. NASIRUZZAMAN1
DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE, UNIVERSITY OF TABUK, P.O. BOX 741,
TABUK 71491, SAUDI ARABIA;, [0PT]
Email: jjalenjose@gmail.com

M. MURSALEEN2,3
DEPARTMENT OF MEDICAL RESEARCH, CHINA MEDICAL UNIVERSITY HOSPITAL, CHINA MEDICAL
UNIVERSITY (TAIWAN), TAICHUNG, TAIWAN;, 3 DEPARTMENT OF MATHEMATICS, ALIGARH MUSLIM
UNIVERSITY, ALIGARH 202002, INDIA;, [0PT]
Email: mursaleenm@gmail.com

 

Latest News

Download